Arithmetic Properties of Certain Functions in Several Variables II

J. H. Loxton, A. J. van der Poorten

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)


If T = (tij) is an n x n matrix with non-negative integer entries, we define a transformation T:Cn →Cn by z’ = Tz where We consider functions f1(z), … fp(z) of n complex variables which satisfy functional equations of the form fi(z)=aifi(Tz)+bi(z) (1≤i≤p) and we obtain conditions under which the values of these functions at algebraic points are algebraically independent.

Original languageEnglish
Pages (from-to)393-408
Number of pages16
JournalJournal of the Australian Mathematical Society
Issue number4
Publication statusPublished - 1977
Externally publishedYes


Dive into the research topics of 'Arithmetic Properties of Certain Functions in Several Variables II'. Together they form a unique fingerprint.

Cite this